MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BIMODAL FOAM PACK 10CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BIMODAL FOAM PACK 10CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 2102-1910
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; expired product was opened and implanted.
 
Additional Manufacturer Narrative
Results: the device was not returned and not lot# was provided therefore, device inspection, functional and complaint history could not be performed.Conclusion: based on the reported event, the likely root cause of the reported event was determined to be user error.
 
Event or Problem Description
It was reported that; expired product was opened and implanted.

Brand Name
VITOSS BIMODAL FOAM PACK 10CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6671683
Report Number0002530131-2017-00008
Device Sequence Number16161247
Product Code MQV
UDI-Device Identifier00808232000658
UDI-Public(01)00808232000658
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2102-1910
Device Catalogue Number2102-1910
Device Lot NumberB1504009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer05/30/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1